# SDR HEEA087203

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 15,073 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: CK726424
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK INTERMITTENTLY STOPS. REPAIRED.
